# SDR SWAA012558

- Difficulty date: September 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 61,475 hours, 66,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104791
- Part serial: 12277
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT AFT EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY AND SOCKET ASSY PER MM.
